# SDR AALA20150918012

- Difficulty date: August 26, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 9,621 hours, 3,695 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER R26 DAMAGED FROM STATION 259 - 294.  ACCOMPLISHED PERMANENT REPAIR IAW AARD 51-00-05 & DWG 141A3534.
